# SDR GTIA200700017

- Difficulty date: July 15, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N584NK
- Make and model: Airbus A321-231
- Aircraft serial: 1408
- Aircraft time: 19,081 hours, 7,457 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233700
- Part serial: 2137
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14WL EMERGENCY LIGHTING SYSTEM POWER SUPPLY UNIT FAILED TEST. REPLACED SAME.
